- Product Details
- Side Effects
Cetirizine dihydrochloride 10g is the active ingredient of Cetirizine tablet, which belongs to a group of medicines
called antihistamines. Cetirizine is an antiallergic medication.
In adults and paediatric patients 6 years and above, Cetirizine is indicated
- for the relief of hayfever (allergic rhinitis) and year round allergies such as dust or pet allergies
- for the relief of chronic nettle rash (chronic idiopathic urticaria).
You must talk to a doctor if you do not feel better or if you feel worse after 3 days.
A medical form may need to be completed for more then 2 of the same item.Always read the label and leaflet with product. Please ask for advice if in doubt.
This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Keep all medicines out of the reach of children.
Please Note we DO NOT ship Medicines outside the UK, please do not order, as 50p admin fee applies to all refunds.